Oak Ridge, TN
A 37-year-old female asked about a 38-year-old member:
I just had my period on sugar pills. i started a new pack of birth control on sunday. its monday night and im still spotting a little. should i be alarmed or should my period stop as i keep taking the pills? im on fifth pack of bc. stressed lately
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 56 years experience
BCP ?'s: Low dose oral bcp's need to be taken punctually, or withdrawal bleeding may take place. Take your present active pills within an hour of having taken the previous day's pill. If the bleeding continues, stop the pills, wait 5 days, then begin a new pack. If unsuccessful, see your gyn and try another type of low dose pills.
Created for people with ongoing healthcare needs but benefits everyone.
116 viewsAnswered >2 years ago
Last updated Dec 18, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.